My dad who is 80 years old having 80% blockage in lad is now on medication what will happen to him or what are the chances that the bloackage will go reduce by medication? what are the chances that he will have an heart attack?
he had an attach which was acute 15 days back and angioplasty was done for one 95% bloacked RA .But LAD is kept on medication.
If he is comfortable on medication and has made the lifestyle changes necessary to lower the risk of progressing his heart disease, then the blockage may never increase in size. Many people are lucky enough to be in that situation. If the blockage does increase, then it should be gradual and his symptoms will increase, giving warning signs. What are his symptoms at the moment with medication?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.